MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR FEMORAL POR, RIGHT, SZ 4; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC CR FEMORAL POR, RIGHT, SZ 4; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-010-04-0340
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 10/19/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial total replacement on the right side.Subsequently, the patient experienced femoral loosening secondary to tibial and patella polyethylene wear.As a result, approximately four years eight months post-surgery, the patient underwent a revision.Patient was last known to be in stable condition following the event.No further impact to the patient was reported.No additional information is available.This is report 2 of 3 for this event/patient.
 
Additional Manufacturer Narrative
D10: 02-012-48-4009 - logic cr tib insert slope+, sz 4, 9 mm: sn# (b)(6).02-012-45-4040 - lgc tibial fit tray cem sz 4f / 4t: sn# (b)(6).200-02-41 - three peg patella 41 mm: sn# (b)(6).H10: multiple mdr reports were filed for this event, please see associated report: 1038671-2022-01446 the revision reported was likely the result of femoral loosening and prosthesis wear of the tibial insert and patella component.The wear may have been due to a combination of third body wear, positioning of the components, and/or patient related conditions.The reported loosening may have been due to an insufficient bond between the implant and the bone which led to aseptic (non-infected) loosening of the femoral component.However, this cannot be confirmed because the components were not returned for evaluation and radiographs were not provided.It is unclear if the reported loosening may have contributed to the wear or if the wear may have contributed to the reported loosening.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC CR FEMORAL POR, RIGHT, SZ 4
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
ashley harris
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key24768450
Report Number1038671-2026-00368
Device Sequence Number15952294
Product Code JWH
UDI-Device Identifier10885862158390
UDI-Public10885862158390
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K123687
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/29/2021
Device Catalogue Number02-010-04-0340
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2022
Initial Report FDA Received Date04/02/2026
Date Device Manufactured01/04/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age80 YR
Patient SexFemale